J. Comp. Math., 8 (1990), pp. 261-275.

Projective Approximation Of Double Limit Points For Nonlinear Problems

Ya-nan Ma 1

1 Wuhan University, China

Received 1987-12-27 Revised Online 2006-12-10


In [2], general approximation results for the solution in a neighborhood of a simple limit point are given. In this paer we give projective approximation results for the solutions in a neighborhood of a double limit point. Application of these results to a nonlinear partial differential equation and numerical results are given.

Key words:


The Global Science Journal